# SDR IPXA2671283

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Inoperative
- Location: Window Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT NR 2 SLIDING WINDOW LATCH HANDLE WILL NOT OPERATE WITHOUT DEPRESSING LATCH RELEASE BUTTON.  R & R AFT STRIKER BRACKET ON CAPT NR 2 WINDOW IAW AMM 56-11-02-6. OPS CK OK.
